# SDR UALA2013070104591

- Difficulty date: June 30, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,078 hours, 17,035 cycles
- Engine: Pwa PW2037
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Failed
- Location: Rt Aux
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT AUX PITOT EICAS ON ENGINE START.  REPLACED AUX 1 PITOT PROBE IAW AMM, OPS CHECKED GOOD.
